# SDR CALA9900574

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN LONGERON 2R AND FOUND A 1 INCH CRACK IN LONGERON 2L AT STA 1418.  THE CRACKED SECTIONS OF LONGERON WERE REMOVED, NEW SECTIONS AND SPLICES WERE INSTALLED IAW SRM 53-02, FIGURE 18.
